# SDR SWAA2022071829257

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 17,382 hours, 8,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Af Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT AFT GALLEY FO SIDE FLASHING RED. / [01] REMOVED AND REPLACED AFT GALLEY EMERGENCY FLASH LIGHT FO SIDE BATTERY. REF AMM 25-64-00. OPS CHECK GOOD.
